# SDR SIMA20140517015

- Difficulty date: May 17, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 34,450 hours, 31,528 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Tab
- Condition: Loose
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH PRESS TABS ON POTABLE WATER SERVICE DOOR ARE LOOSE & HAVE SPINNING OR CORRODED FERRELL’S.  PREPPED & APPLIED FILLER & INSTALLED FOUR INSERTS FOR BOTH PRESS TABS ON INSIDE OF POTABLE WATER SERVICE DOOR IAW ERS-EM-5200-157.  FLUKE 7569 & GAUGE 3337.
